MathSciNet Relay Station
MathSciNet bibliographic data
MR53460 (14,777f) 62.0X
Horvitz, D. G.; Thompson, D. J. A generalization of sampling without replacement from a finite universe. J. Amer. Statist. Assoc. 47, (1952). 663–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement